Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 86, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 20, 2013, 8:38 AM CDT for Wilson County, Woodson County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 8:38 AM CDT (13:38 UTC)
- Expired
- May 20, 2013, 9:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Wilson County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 145 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 8:50 AM CDT | HAIL 0.88 | 5 E Rose, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
956
WUUS53 KICT 201338
SVRICT
KSC205-207-201430-
/O.NEW.KICT.SV.W.0086.130520T1338Z-130520T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
838 AM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WILSON COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN WOODSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 930 AM CDT
* AT 834 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUFFALO...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEOSHO FALLS AND ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3763 9553 3757 9595 3779 9596 3803 9552
3798 9551
TIME...MOT...LOC 1338Z 244DEG 27KT 3775 9568
HAIL...1.25IN
WIND...60MPH
$$
COOK3 follow-up statements
561
WWUS53 KICT 201340
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
840 AM CDT MON MAY 20 2013
KSC205-207-201430-
/O.CON.KICT.SV.W.0086.000000T0000Z-130520T1430Z/
WILSON KS-WOODSON KS-
840 AM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WOODSON AND NORTHEASTERN WILSON COUNTIES UNTIL 930 AM CDT...
AT 834 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUFFALO...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN WOODSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3767 9553 3768 9577 3784 9577 3803 9552
3801 9552 3783 9552
TIME...MOT...LOC 1340Z 244DEG 27KT 3775 9566
HAIL...1.25IN
WIND...60MPH
$$
COOK768
WWUS53 KICT 201348
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
848 AM CDT MON MAY 20 2013
KSC205-201358-
/O.CAN.KICT.SV.W.0086.000000T0000Z-130520T1430Z/
WILSON KS-
848 AM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3773 9571 3785 9571 3798 9552 3773 9553
TIME...MOT...LOC 1348Z 243DEG 33KT 3780 9556
$$
KSC207-201430-
/O.CON.KICT.SV.W.0086.000000T0000Z-130520T1430Z/
WOODSON KS-
848 AM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WOODSON COUNTY UNTIL 930 AM CDT...
AT 841 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF BUFFALO...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN WOODSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3773 9571 3785 9571 3798 9552 3773 9553
TIME...MOT...LOC 1348Z 243DEG 33KT 3780 9556
HAIL...1.25IN
WIND...60MPH
$$
COOK634 WWUS53 KICT 201357 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 857 AM CDT MON MAY 20 2013 KSC207-201407- /O.CAN.KICT.SV.W.0086.000000T0000Z-130520T1430Z/ WOODSON KS- 857 AM CDT MON MAY 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODSON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3773 9571 3785 9571 3798 9552 3773 9553 TIME...MOT...LOC 1357Z 243DEG 33KT 3784 9547 $$ COOK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 7:32 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 20, 7:32 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 732 AM CDT MON MAY 20 2013 .UPDATE... ISSUED AT 732 AM CDT MON MAY 20 2013 TSRA CLUSTER HAS RAPIDLY DEVELOPED OVER SE KS FROM SRN WILSON TO EXTREME NE COWLEY COUNTY. THE STRONGEST CELLS ARE LIKELY TO PRODUCE HAIL UP TO 2 INCHES IN DIAMETER. AS SUCH HAVE FINE-TUNED POPS/WX/QPF TO ADDRESS THIS FACET OF THE INHERITED FORECAST I.E. TO CHANGE WX DESCRIPTOR TO "SCT". REMAINDER OF INHERITED FORECAST IS UNCHANGED. && .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 309 AM CDT MON MAY 20 2013 FOCUS WILL BE ON SEVERE WEATHER POTENTIAL THIS AFTERNOON AND TONIGHT IN SOUTHEASTERN KANSAS. AN UPPER LEVEL LOW WILL CONTINUE TO CIRCULATE OVER THE NORTHERN PLAINS TODAY INTO TUESDAY BEFORE SHIFTING EASTWARD WEDNESDAY. A PACIFIC COLD FRONT IS EXPECTED TO STALL ACROSS EASTERN KS INTO WESTERN OKLAHOMA. HIGHS IN THE LOW 80S AND SURFACE DEWPOINTS RECOVERING TO THE MID 60S TO LOW 70S WILL SUPPORT MLCAPE VALUES OF 2000-3000 J/KG SOUTHEAST OF THE FRONT IN THE WARM SECTOR. A MID- UPPER JET STREAK WILL ROUND THE BASE OF THE UPPER TROUGH...MOVING ACROSS SOUTHEAST KS AND OKLAHOMA THIS AFTERNOON INTO THIS EVENING. THIS WILL RESULT IN SOUTHWESTERLY DEEP LAYER SHEAR VECTORS OF 50-65 KT IN THE WARM SECTOR. GIVEN STRONG ENOUGH INSOLATION OCCURS...ORGANIZED SEVERE THUNDERSTORMS SHOULD INITIATE TOWARD MID AFTERNOON ALONG/EAST OF THE FRONT. THE MAIN THREATS LOOK TO BE LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT APPEARS LESSER THAN SUNDAY PM/EVE...WITH HELICITY AND OTHER TORNADO PARAMETERS PROGGED TO BE HIGHER TO THE SOUTH AND EAST OF SOUTHEASTERN KANSAS. FOR TONIGHT...THE RIGHT REAR QUAD OF AN UPPER JET STREAK WILL TARGET SOUTHWEST MO INTO EASTERN OK...AND PERHAPS FAR SOUTHEAST KS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN FAR SOUTHEAST KS...WITH A HIGHER THREAT TO THE SOUTH AND EAST OF THERE. STORM MERGERS AND A GRADUAL DECREASE IN INSTABILITY SHOULD ALLOW SEVERE WEATHER TO WANE BY MIDNIGHT. THUNDERSTORM CHANCES SHOULD END IN THE SOUTHEAST LATER TUESDAY INTO TUESDAY NIGHT AS THE UPPER TROUGH AND FRONT PUSH EAST. JMC .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 309 AM CDT MON MAY 20 2013 MID-UPPER RIDGING IS PROGGED TO BUILD ACROSS THE CENTRAL PLAINS DURING THE PERIOD WITH UPPER TROUGHING OVER THE WESTERN STATES. LOW-LEVEL MOISTURE/INSTABILITY WILL BEGIN SURGING NORTHWARD ACROSS THE CENTRAL PLAINS LATE IN THE WEEK INTO THE WEEKEND. WILL MAINTAIN LOW PROBABILITIES FOR THUNDERSTORMS DURING THE PERIOD...WITH SOME ISENTROPIC LIFT INDICATED AND THE POSSIBILITY FOR STORMS TO MOVE EAST OFF THE HIGH PLAINS. ALTHOUGH A STRONG STORM OR TWO WILL BE POSSIBLE FROM THE DEGREE OF INSTABILITY...THE PATTERN DOES NOT LOOK AS FAVORABLE FOR WIDESPREAD SEVERE WEATHER AT LEAST UNTIL THE TROUGH OUT WEST BEGINS MOVING EASTWARD. GRADUAL WARMING TEMPERATURES APPEAR ON TRACK. JMC && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 732 AM CDT MON MAY 20 2013 SCT TSRA HAVE QUICKLY REDEVELOPED OVER SE KS ALONG ELEVATED FRONT EXTENDING FROM NE KS TO THE TX PANHANDLE. THE CLUSTER HAS DEVELOPED FROM SE GREENWOOD TO NW ELK COUNTY & IS LIKELY TO PRODUCE GOLFBALL SIZE HAIL AS IT EXPANDS FURTHER ALONG THE BOUNDARY AS THE MORNING. THE CLUSTER POSES GREATEST RISK TO KCNU & WILL HAVE TO UPDATE THIS TAF TO ASSIGN "VCTS" TIL ~17Z. STILL ANTICIPATE STG-SVR TSRA TO FURTHER DEVELOP OVER PRIMARILY SE KS LATE THIS AFTERNOON WITH COVERAGE INCREASING THIS EVENING. THE OTHER 4 TAFS TO MAINTAIN VFR STATUS FOR DURATION OF 20/12Z EDITION. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 82 55 77 55 / 20 20 10 10 HUTCHINSON 80 53 76 54 / 20 20 10 10 NEWTON 81 54 76 54 / 20 20 10 10 ELDORADO 82 55 77 55 / 30 30 10 10 WINFIELD-KWLD 84 58 78 55 / 40 40 10 10 RUSSELL 78 50 73 52 / 20 20 10 10 GREAT BEND 78 51 74 53 / 20 20 10 10 SALINA 79 53 75 52 / 20 20 10 10 MCPHERSON 80 53 76 53 / 20 20 10 10 COFFEYVILLE 82 65 79 57 / 80 80 50 10 CHANUTE 82 62 78 56 / 60 70 30 10 IOLA 82 62 78 56 / 50 60 20 10 PARSONS-KPPF 82 63 78 57 / 70 80 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && ES
Hazardous weather outlook, May 20, 4:27 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 427 AM CDT MON MAY 20 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-210930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 427 AM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT CLUSTERS OF THUNDERSTORMS ARE LIKELY OVER SOUTHEASTERN KANSAS EARLY THIS MORNING. THE MAIN THREATS FROM THESE STORMS WILL BE SMALL HAIL...HEAVY RAINFALL AND LOCALIZED FLOODING. THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER SOUTHEAST KANSAS THIS AFTERNOON AND EVENING. THESE STORMS COULD BE SEVERE WITH THE MAIN THREATS OF HAIL TO GOLF BALL SIZE...DAMAGING WINDS...AND A LESSER CHANCE OF A TORNADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS COULD LINGER IN SOUTHEASTERN KANSAS ON TUESDAY. SEVERE WEATHER IS NOT EXPECTED. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM THURSDAY INTO SUNDAY. A FEW STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING...ROUGHLY EAST OF A LINE...FROM WELLINGTON TO DERBY...TO MARION. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, May 20, 7:16 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
716 AM CDT MON MAY 20 2013
KSZ069-070-094-201245-
BUTLER-ELK-GREENWOOD-
716 AM CDT MON MAY 20 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER...ELK AND GREENWOOD COUNTIES...
AT 714 AM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 9
MILES SOUTHEAST OF LATHAM...OR 26 MILES SOUTHWEST OF EUREKA...AND
MOVING NORTHEAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3736 9652 3738 9653 3748 9653 3748 9660
3752 9663 3784 9609 3768 9595 3759 9596
TIME...MOT...LOC 1216Z 240DEG 42KT 3749 9647
ESLocal storm report, May 20, 7:46 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM HAIL 2 W SEVERY 37.62N 96.27W
05/20/2013 E0.50 INCH GREENWOOD KS TRAINED SPOTTER
&&
SGSLocal storm report, May 20, 7:47 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
747 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM HAIL 3 E TORONTO 37.79N 95.89W
05/20/2013 E0.25 INCH WOODSON KS TRAINED SPOTTER
&&
SGSLocal storm report, May 20, 7:49 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM HAIL NNW SEVERY 37.63N 96.23W
05/20/2013 E0.50 INCH GREENWOOD KS TRAINED SPOTTER
&&
SGSLocal storm report, May 20, 8:22 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
822 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM HAIL 1 E COYVILLE 37.68N 95.87W
05/20/2013 E0.50 INCH WILSON KS TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL
&&
SGSSpecial weather statement, May 20, 8:29 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 829 AM CDT MON MAY 20 2013 KSZ071-095-201400- WILSON-WOODSON- 829 AM CDT MON MAY 20 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WILSON AND WOODSON COUNTIES... AT 823 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF BUFFALO...OR 12 MILES SOUTH OF YATES CENTER...AND MOVING EAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. && LAT...LON 3757 9595 3779 9596 3804 9552 3763 9553 TIME...MOT...LOC 1329Z 253DEG 30KT 3771 9574 COOK
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:10 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 50 min |
| May 19, 7:18 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 42 min |
| May 19, 7:28 PM CDT | Tornado Warning | ICT | Elk | 47 min |
| May 19, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 44 min |
| May 19, 7:57 PM CDT | Tornado Warning | ICT | Wilson, Woodson | 48 min |
| May 19, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 46 min |
| May 19, 8:33 PM CDT | Tornado Warning | ICT | Allen, Woodson | 42 min |
| May 19, 9:01 PM CDT | Special Weather Statement | ICT | Wilson | 44 min |
| May 19, 10:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 45 min |
| May 19, 10:34 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 41 min |
| May 19, 11:06 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 39 min |
| May 19, 11:41 PM CDT | Special Weather Statement | ICT | Chautauqua | 49 min |
| May 20, 12:01 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| May 20, 12:45 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 60 min |
| May 20, 12:49 AM CDT | Special Weather Statement | ICT | Labette | 26 min |
| May 20, 1:00 AM CDT | Special Weather Statement | ICT | Elk | 45 min |
| May 20, 1:10 AM CDT | Special Weather Statement | ICT | Elk | 35 min |
| May 20, 2:22 AM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery | 8 hr |
| May 20, 3:51 AM CDT | Special Weather Statement | ICT | Chautauqua | 24 min |
| May 20, 7:16 AM CDT | Special Weather Statement | ICT | Elk | 29 min |
| May 20, 7:24 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 66 min |
| May 20, 7:29 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 61 min |
| May 20, 8:29 AM CDT | Special Weather Statement | ICT | Woodson | 31 min |
| May 20, 8:52 AM CDT | Special Weather Statement | ICT | Allen | 53 min |
| May 20, 8:56 AM CDT | Special Weather Statement | ICT | Allen | 64 min |
| May 20, 1:58 PM CDT | Flash Flood Watch | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more | 7 hr |
| May 20, 2:30 PM CDT | Special Weather Statement | ICT | Wilson | 45 min |
| May 20, 2:39 PM CDT | Special Weather Statement | ICT | Allen | 51 min |
| May 20, 2:46 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 44 min |
| May 20, 3:01 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 44 min |
| May 20, 3:41 PM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 49 min |
| May 20, 3:56 PM CDT | Special Weather Statement | ICT | Allen | 34 min |
| May 20, 4:11 PM CDT | Special Weather Statement | ICT | Wilson | 34 min |
| May 20, 4:27 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 48 min |
| May 20, 4:35 PM CDT | Special Weather Statement | ICT | Neosho | 55 min |
| May 20, 4:43 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 47 min |
| May 20, 4:57 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 63 min |
| May 20, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 43 min |
| May 20, 5:09 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 5 hr |
| May 20, 6:34 PM CDT | Special Weather Statement | ICT | Labette | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.